It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Men's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-11-2012, 07:25 AM   #1
Newbie
(male)
 
Join Date: Dec 2012
Location: England
Posts: 1
luked1 HB User
Hormone imbalance

I'm a 30 years old male and have had ED for over ten years which i take levitra for, urologist says he thinks i have a venous leak but over the last few months my sex drive has become non existent and my ED meds have stopped working.

I'm very healthy..eat really well balanced diet and excercise 5 times a week both cardio and weights...can't seem to put noticible muscle/weight on though. If i stop doing weights i become really skinny. I still have quite a lot of fat around my lower back, love handles and bum though which doesn't seem to shift.

My blood tests have come back as :


FSH 2.9 IE/L (1.0-12.0)
LH 10.0 IE/L (1.0-9.4)
Prolactin 212 mIE/L (30-600)
Testosterone 16 nmol/L (11-35)

I've noticed that my FSH is too low and my LH is too high which after looking on the internet i can't make any sense of...ive only found info on LH/FSH together being too high or low..Can someone please enlighten me on this please??

Also is my testosterone in normal range for my age?

do i need TRT to get my sex drive back???

Last edited by luked1; 12-12-2012 at 02:52 PM. Reason: added ranges

 
Old 12-13-2012, 09:50 AM   #2
mc7 mc7 is offline
Senior Member
(male)
 
mc7's Avatar
 
Join Date: Nov 2012
Location: US - Ohio
Posts: 275
mc7 HB Usermc7 HB Usermc7 HB Usermc7 HB Usermc7 HB Usermc7 HB Usermc7 HB User
Re: Hormone imbalance

You probably already know skeletal muscle makes T, so weight training's good for this. I'm not sure about low/normal FSH+high LH, I would guess that says something about pituitary-hypothalamus interaction, but I don't know what. Maybe it's something to do with levitra. I believe high LH+low T is generally a sign of poor testicular T production. Unfortunately it seems like TRT only makes testicular T production worse (forever after), so I think TRT's generally a bad idea unless it's absolutely necessary.

ED at 20 sounds rough. Could it have something to do with a nerve dysfunction? Diabetes or other blood sugar issue? Do you have low penile sensitivity? Do you take any vitamins or supplements or anything?

Could you have some underlying nutritional issue maybe? An excess of some metal (or bad fats trans & omega-6 fats are worse than saturated fats) might explain the difficulty gaining weight. Or low zinc, iron, potassium, etc. (or too high). If I were spending the money on hormone tests, I'd probably want to get mineral & metal tests and other nutritional tests too. There may be a simpler, better solution like nutrition (or metal deficiency or poisoning--esp. copper, fluoride, bromide, mercury, lead, etc.).

Have you had thyroid hormones tested? The pituitary gland, thyroid, hypothalamus, and other glands are actually all controlling each other, so it's possible that higher levels of some other hormone(s) might explain your situation better than just low levels of T. Did you test estrogen? hCG? stress & inflammation hormones? vitamin D? There are some minor-ish pituitary disorders that cause hormone disturbance and can be treated just with drugs.

Basically, there's a lot I would try to consider before potentially just masking the underlying cause(s) now with TRT.

 
Sponsors Lightbulb
   
Closed Thread

Tags
erectile dysfunction, fsh, hormonal imbalance, hormone therapy, testosterone replacement



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Arimidex
Betamethasone
Cialis
Cipro
Clomid
  Estradiol
Hydrocortisone
Levaquin
Paxil Viagra




TOP THANKED CONTRIBUTORS



boscot (24), Fles (22), Geoff B (20), mc7 (12), orion (9), ScrotumRelief (9), cleansweap (7), WildNorth (7), ladybud (7), keil (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!